# SDR FDEA201011034240

- Difficulty date: November 3, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 53,491 hours, 18,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146N54096
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT SIDEWALL PANEL SUPPORT ANGLE CLIP AT STA 1260, S-23R FOUND   CRACKED.  CRACKED ANGLE CLIP AT STA 1260, STR S-23R.  R & R IAW SRM 51-40-02, REV 101. REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
